# SDR GTIA2014062401360

- Difficulty date: June 24, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 24,138 hours, 15,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: A3061402
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE IS MISSING VOLUME KNOB.  R & R L1 DOOR MEGAPHONE IAW ACFT DWG NK319-132-EQ.  PERFORM OPS CHECK IAW AMM 25-65-51-710-002-A. OPS CHECK GOOD.
